# SDR SWAA2022020900878

- Difficulty date: February 9, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 62,314 hours, 36,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT T/E UPPER PANEL AFT OF ENG; BULB SEAL BRACKET CRACKED. / R&R'D RIGHT WING AFT T/E UPPER PANEL AFT OF ENG; BULB SEAL BRACKET PER SRM 51-10-02.
